# SDR CALA0400608

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 56,682 hours, 29,459 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN EXTERNAL SKIN BETWEEN STA 947.5 AND 967, S10L TO S11L (L-2 DOOR UPPER HINGE CUTOUT FORWARD CORNER RADIUS JUST BELOW THE RAIN GUTTER).   A REPAIR WAS INSTALLED IAW SRM 53-60-01, FIGURE 205. A DIP WAS ISSUED TO REINSPECT THE AREA WHEN AIRFRAME HAS ACCUMULATED A TOTAL OF 60,000 CYCLES.  THEN ACCOMPLISH REPETITIVE INSPECTIONS EVERY 4,000 CYCLES THEREAFTER AND WITHIN EVERY 15,000 CYCLES AFTER INITIAL,  ACCOMPLISH MFEC INSPECTION OF BEARSTRAP INTERNALLY.
